# SDR UIEA2017083001582

- Difficulty date: August 22, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 24,247 hours, 4,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Deformed
- Location: Bs 1840
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CEILING LINER SUPPORT CHANNEL DEFORMED AT BS 1840, RBL 62.   REPAIRED IAW RI-25-53-12017, REV A.
